m+Medelevator.RU
← Поиск публикаций
Case reports in gastrointestinal medicine · 2025

Deciphering Hepatic Dilemmas: A Case of Acute Hepatitis Following Malaria Treatment.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Lovrien Sydney, Quist Erin, Maita Coronel Dayana, Singal Ashwani K, Xie Chencheng

Аннотация

Malaria can be a life-threatening disease, but it rarely presents with acute hepatitis. This case reports the medical course of a 55-year-old African woman afflicted with P. falciparum malaria, recently treated in Cameroon, who presented with jaundice and transaminitis. Her liver biopsy indicated cholestatic hepatitis. Her diagnosis was complicated by the fact that only one of four follow-up thick and thin blood smears was positive for P. falciparum. After more than 17 months of follow-up, her liver enzymes and bilirubin returned to baseline without further malaria treatment, and her findings were attributed to drug-induced liver injury caused by antimalarial medications.